C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1678300 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Difficult to Remove (1528)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Tachycardia (2095); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6), 2025, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure the wire in the kit allegedly got stuck in patient's heart.Ultimately a needle was advanced over the trapped wire and successfully removed.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported difficulty in removing and entrapment of guidewire issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labelling review: as the reported event did not allege a labelling or use related issue, a labelling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (patient, method).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure the wire in the kit allegedly got stuck in patient's heart.During the retrieval attempts the patient developed tachycardia and multiple episodes of transient arrhythmia.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure, the wire in the kit allegedly got stuck in the patient's heart.During the retrieval attempts, the patient developed tachycardia and multiple episodes of transient arrhythmia.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported difficulty in removing and entrapment of guidewire issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B1, b5, d1, e1, g3, h1, h6 (patient) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.